Alert archive / Mississippi / Flash Flood Watches in 2006

Flash Flood Watch 1, NWS Mobile, AL

October 15, 2006Choctaw County, Washington County, Alabama; 5 counties in Mississippi

NWS Mobile, AL issued this flash flood watch at Oct 15, 2006, 4:02 PM CDT for Choctaw County, Washington County, Alabama; 5 counties in Mississippi. It took effect at Oct 16, 2006, 7:00 AM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2006, 4:02 PM CDT (21:02 UTC)
In effect from
Oct 16, 2006, 7:00 AM CDT
Expired
Oct 17, 2006, 3:17 AM CDT
In force
20 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties Choctaw County, AL, Washington County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 79 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2006-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2006-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1520 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KMOB 152102
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
402 PM CDT SUN OCT 15 2006


ALZ051-052-061>064-MSZ067-075-076-078-079-160300-
/O.NEW.KMOB.FF.A.0001.061016T1200Z-061017T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW-WASHINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...PRICHARD...SARALAND...BAY MINETTE...TILLMANS CORNER...
THEODORE...DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
402 PM CDT SUN OCT 15 2006

...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA AND 
  SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...IN 
  SOUTHWEST ALABAMA...CHOCTAW...LOWER BALDWIN...LOWER MOBILE...
  UPPER BALDWIN...UPPER MOBILE AND WASHINGTON IN SOUTHEAST 
  MISSISSIPPI...GEORGE...GREENE...PERRY...STONE AND WAYNE.

* FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON

* HEAVY RAINFALL WILL BE POSSIBLE AS AN AREA OF LOW PRESSURE
  CURRENTLY OFF THE TEXAS COAST MOVES NORTHEAST ON MONDAY AND ACROSS
  THE TENNESSEE VALLEY. THIS WILL ALLOW DEEP TROPICAL MOISTURE TO
  SURGE INTO THE REGION. RAIN WILL BEGIN TO DEVELOP AS EARLY AS
  TONIGHT ACROSS SOUTHEAST MISSISSIPPI AND SPREAD ACROSS THE ENTIRE
  AREA DURING THE DAY ON MONDAY. THE HEAVIER AMOUNTS OF RAIN ARE
  EXPECTED TO FALL ACROSS SOUTHEAST MISSISSIPPI WHERE 3 TO 5 INCHES
  IS POSSIBLE. SOUTHWEST ALABAMA WILL SEE SLIGHTLY LOWER AMOUNTS OF 2
  TO 4 INCHES. THE GREATEST AMOUNTS WILL LIKELY OCCUR IN AREAS WHERE
  THUNDERSTORMS CAN REPEATEDLY MOVE ACROSS THE SAME AREAS WHICH WILL
  BE MOST LIKELY MONDAY AFTERNOON INTO MONDAY NIGHT.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
5 follow-up statements
000 
WGUS64 KMOB 160314
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
1013 PM CDT SUN OCT 15 2006

ALZ051-052-061>064-MSZ067-075-076-078-079-161115-
/O.CON.KMOB.FF.A.0001.061016T1200Z-061017T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW-WASHINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...PRICHARD...SARALAND...BAY MINETTE...TILLMANS CORNER...
THEODORE...DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
1013 PM CDT SUN OCT 15 2006

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT MONDAY
THROUGH TUESDAY AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI...
  INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ALABAMA...
  CHOCTAW...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...UPPER 
  MOBILE AND WASHINGTON IN SOUTHEAST MISSISSIPPI...GEORGE...
  GREENE...PERRY...STONE AND WAYNE.

* FROM 7 AM CDT MONDAY THROUGH TUESDAY AFTERNOON

* HEAVY RAINFALL WILL BE POSSIBLE AS AN AREA OF LOW PRESSURE OFF THE
  TEXAS COAST MOVES NORTHEASTWARD ACROSS THE CENTRAL GULF STATES
  MONDAY THROUGH TUESDAY. AS THE LOW TRACKS EAST DEEP GULF MOISTURE
  WILL SPREAD INLAND ACROSS THE FORECAST AREA. AS A RESULT
  WIDESPREAD HEAVY RAIN WILL BEGIN TO DEVELOP LATER TONIGHT ACROSS
  SOUTHEAST MISSISSIPPI AND SPREAD EASTWARD OVER PORTIONS OF
  SOUTHWEST ALABAMA DURING THE DAY ON MONDAY. RAINFALL AMOUNTS FROM 3
  TO 5 INCHES ARE POSSIBLE OVER MUCH OF SOUTHEAST MISSISSIPPI AND 2
  TO 4 INCHES OVER WESTERN PORTIONS OF SOUTHWEST ALABAMA. THE
  GREATEST AMOUNTS WILL LIKELY OCCUR MONDAY AFTERNOON AND MONDAY
  NIGHT.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO
FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
000 
WGUS64 KMOB 161115
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
615 AM CDT MON OCT 16 2006

ALZ051-052-061>064-MSZ067-075-076-078-079-161915-
/O.CON.KMOB.FF.A.0001.061016T1200Z-061017T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW-WASHINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...PRICHARD...SARALAND...BAY MINETTE...TILLMANS CORNER...
THEODORE...DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
615 AM CDT MON OCT 16 2006

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI...
  INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ALABAMA...
  CHOCTAW...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...UPPER 
  MOBILE AND WASHINGTON IN SOUTHEAST MISSISSIPPI...GEORGE...
  GREENE...PERRY...STONE AND WAYNE.

* THROUGH TUESDAY AFTERNOON

* HEAVY RAINFALL WILL BE POSSIBLE AS AN AREA OF LOW PRESSURE OVER
  EASTERN TEXAS MOVES NORTHEAST INTO WESTERN TENNESSEE THROUGH
  TONIGHT. DEEP GULF MOISTURE EAST OF THE LOW TRACK WILL SPREAD
  INLAND AS A SURFACE WARM FRONT MOVES NORTH ACROSS THE FORECAST
  AREA. AS A RESULT WIDESPREAD HEAVY RAIN ACROSS PORTIONS OF
  SOUTHEAST MISSISSIPPI WILL SPREAD NORTHEASTWARD OVER PORTIONS OF
  SOUTHWEST ALABAMA TODAY. LOCAL RAINFALL AMOUNTS FROM 3 TO 5 INCHES
  ARE POSSIBLE OVER MUCH OF SOUTHEAST MISSISSIPPI AND 2 TO 4 INCHES
  OVER WESTERN PORTIONS OF SOUTHWEST ALABAMA. THE GREATEST AMOUNTS
  WILL LIKELY OCCUR THIS AFTERNOON AND TONIGHT.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO
FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
000 
WGUS64 KMOB 161817
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
117 PM CDT MON OCT 16 2006

ALZ051-052-061>064-MSZ067-075-076-078-079-170130-
/O.CON.KMOB.FF.A.0001.000000T0000Z-061017T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW-WASHINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...PRICHARD...SARALAND...BAY MINETTE...TILLMANS CORNER...
THEODORE...DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
117 PM CDT MON OCT 16 2006

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI...
  INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ALABAMA...
  CHOCTAW...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...UPPER 
  MOBILE AND WASHINGTON IN SOUTHEAST MISSISSIPPI...GEORGE...
  GREENE...PERRY...STONE AND WAYNE.

* THROUGH TUESDAY AFTERNOON

* HEAVY RAINFALL WILL REMAIN POSSIBLE AS AN AREA OF LOW PRESSURE OVER
  EASTERN TEXAS MOVES NORTHEAST INTO WESTERN TENNESSEE THROUGH
  TONIGHT. DEEP GULF MOISTURE EAST OF THE LOW TRACK WILL SPREAD
  INLAND AS A SURFACE WARM FRONT MOVES NORTH ACROSS THE FORECAST
  AREA. BEHIND THIS WARM FRONT ADDITIONAL SHOWERS AND THUNDERSTORMS
  ARE EXPECTED TO DEVELOP THROUGH THE AFTERNOON AND EVENING.
  ADDITIONALLY...A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO
  DEVELOP AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE AREA
  OVERNIGHT INTO THE MORNING ON TUESDAY. LOCAL RAINFALL AMOUNTS FROM
  3 TO 5 INCHES ARE POSSIBLE OVER MUCH OF SOUTHEAST MISSISSIPPI AND 2
  TO 4 INCHES OVER WESTERN PORTIONS OF SOUTHWEST ALABAMA. THE
  GREATEST AMOUNTS WILL LIKELY OCCUR LATER THIS AFTERNOON AND
  TONIGHT.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO
FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
000 
WGUS64 KMOB 170128
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
828 PM CDT MON OCT 16 2006

ALZ051-052-061>064-MSZ067-075-076-078-079-170930-
/O.CON.KMOB.FF.A.0001.000000T0000Z-061017T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW-WASHINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...PRICHARD...SARALAND...BAY MINETTE...TILLMANS CORNER...
THEODORE...DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
828 PM CDT MON OCT 16 2006

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI...
  INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ALABAMA...
  CHOCTAW...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...UPPER 
  MOBILE AND WASHINGTON IN SOUTHEAST MISSISSIPPI...GEORGE...
  GREENE...PERRY...STONE AND WAYNE.

* THROUGH TUESDAY AFTERNOON

* HEAVY RAINFALL WILL REMAIN POSSIBLE AS AN AREA OF LOW PRESSURE OVER
  LOUISIANA MOVES NORTHEAST INTO WESTERN TENNESSEE. DEEP GULF
  MOISTURE EAST OF THE LOW TRACK WILL CONTINUE TO SPREAD INLAND AS A
  SURFACE WARM FRONT CONTINUES TO MOVE NORTHWARD ACROSS THE FORECAST
  AREA. ADDITIONALLY...A LINE OF SHOWERS AND THUNDERSTORMS IS
  EXPECTED TO DEVELOP AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE
  AREA EARLY TUESDAY MORNING. LOCAL RAINFALL AMOUNTS FROM 3 TO 5
  INCHES ARE POSSIBLE OVER THE WATCH AREA. THE GREATEST AMOUNTS WILL
  LIKELY OCCUR A FEW HOURS BEFORE SUNRISE AND SPREAD EASTWARD THROUGH
  THE MID TO LATE MORNING HOURS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO
FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
000 
WGUS64 KMOB 170817
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
317 AM CDT TUE OCT 17 2006

...THE FLASH FLOOD WATCH FOR PARTS OF SOUTHEAST MISSISSIPPI AND
PARTS OF SOUTHWEST ALABAMA HAS BEEN CANCELLED...

.A COLD FRONT...AND ASSOCIATED SHOWER AND THUNDERSTORM ACTIVITY...WAS
LOCATED FROM NORTHWESTERN ALABAMA ACROSS CENTRAL AND SOUTHERN
MISSISSIPPI. THIS SYSTEM WILL MOVE QUICKLY EAST ACROSS THE AREA
THIS MORNING...WITH RAINS ENDING FROM WEST TO EAST THROUGH THE LATE
MORNING HOURS. SOME LOCATIONS COULD STILL RECEIVE LOCALLY
2 INCHES OF RAINFALL THIS MORNING...BUT THE SYSTEM WILL BE MOVING
FAST ENOUGH ACROSS THE AREA THIS MORNING THAT THE THREAT OF
WIDESPREAD FLASH FLOODING HAS LESSENED. AS A RESULT...THE FLASH FLOOD
WATCH HAS BEEN CANCELLED. 


ALZ051-052-061>064-MSZ067-075-076-078-079-170930-
/O.CAN.KMOB.FF.A.0001.000000T0000Z-061017T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW-WASHINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...PRICHARD...SARALAND...BAY MINETTE...TILLMANS CORNER...
THEODORE...DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
317 AM CDT TUE OCT 17 2006

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA AND
SOUTHEAST MISSISSIPPI HAS BEEN CANCELLED. WHILE A LARGE AREA OF
RAINFALL...HEAVY AT TIMES...WILL MOVE ACROSS THE REGION THIS
MORNING IN ADVANCE OF A COLD FRONT...RADAR RAINFALL ESTIMATES INDICATE
THAT WIDESPREAD RAINFALL TOTALS OF AN AMOUNT SUFFICIENT TO PRODUCE FLASH
FLOODING SHOULD NOT OCCUR. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Oct 15, 3:51 PM CDT, 11 minutes earlier.

Area forecast discussion, Oct 15, 3:51 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
351 PM CDT SUN OCT 15 2006

.SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...SEVERAL SOUTHERN
STREAM SHORTWAVES CURRENTLY OVER THE FAR NORTHWEST GULF AND SABINE
RIVER VALLEY ADVANCE TO SOUTHERN MISSISSIPPI BY MONDAY MORNING WHILE
A STRONG SHORTWAVE TROF ADVANCES INTO THE SOUTHERN PLAINS.  A
SURFACE WAVE/LOW ASSOCIATED WITH THE SHORTWAVE ENERGY EVOLVES NEAR
THE TEXAS COAST ON THE FRONTAL BOUNDARY AND EJECTS TO THE NORTHEAST
WHILE A WARM FRONT LIFTS INTO COASTAL LOUISIANA TONIGHT.  MODEL
SOUNDINGS SHOW A VERY STRONG MOISTURE RETURN WITH PRECIPITABLE WATER
VALUES RISING TO 2.3 INCHES BY MONDAY MORNING WITH AN IMPRESSIVE
VEERING PROFILE NEAR THE WARM FRONT.  THIS SHEAR IS OFFSET BY A
MOIST ADIABATIC PROFILE WHICH RESULTS IN THE POTENTIAL FOR HEAVY
RAINFALL BUT RATHER LIMITED INSTABILITY.  THE WARM FRONT ADVANCES
INTO THE COASTAL PORTION OF THE FORECAST AREA MONDAY MORNING AND
CONTINUES NORTHWARD THROUGH MONDAY NIGHT AS ANOTHER SURFACE LOW
FORMS NEAR THE TEXAS COAST AND DEEPENS WHILE MOVING TO NORTHERN
LOUISIANA THEN TO CENTRAL TENNESSEE.  MODEL SOUNDINGS SHOW AN
OVERRUNNING PROFILE AS RAIN ADVANCES INTO THE AREA LATER TONIGHT AND
CONTINUE TO DEPICT A NEAR MOIST ADIABATIC PROFILE ON MONDAY WHILE
PRECIPITABLE WATER TOWERS TO NEAR 2.5 INCHES PORTENDING A SOPPY
RAINFALL EVENT.  DESPITE THE LIMITED INSTABILITY...THE WARM FRONT IS
GOING TO PROVIDE INTENSELY FAVORABLE LOW LEVEL SHEAR AND WILL BE THE
FEATURE TO FOCUS ON FOR SEVERE WEATHER POTENTIAL.  SPC HAS A SLIGHT
RISK FOR SEVERE OUTLOOKED FOR EXTREME SOUTHWEST ALABAMA...EXTREME
NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI MONDAY AND MONDAY
NIGHT.  WILL MENTION POSSIBLE SEVERE STORMS IN THIS REGION.  ALONG
WITH THE EXTREME ATMOSPHERIC MOISTURE LEVEL COMES THE RISK OF
TRAINING AND CONCENTRATED RAINFALL IN THE VICINITY OF THE WARM
FRONT.  PER COORDINATION WITH WESTERN OFFICES...THE RISK OF HEAVY
RAINFALL LOOKS THE HIGHEST OVER THE WESTERN PORTION OF THE FORECAST
AREA AND ALSO ALONG THE COASTAL COUNTIES.  WILL MENTION LOCALLY
HEAVY RAINFALL IN THESE AREAS MONDAY AND MONDAY NIGHT AND WILL ALSO
ISSUE A FLASH FLOOD WATCH OVER THE WESTERN PORTION OF THE FORECAST
AREA.  ALSO...WITH THE STRONG WINDS WHICH ATTAIN LOCAL CRITERIA OF
25 MPH OR MORE LATE TONIGHT NEAR THE COAST...THEN SPREAD INLAND
SOMEWHAT ON MONDAY...WILL ISSUE A WIND ADVISORY IN EFFECT FROM 4 AM
THROUGH 1 AM MONDAY NIGHT.  WILL LIKEWISE ISSUE A HIGH SURF ADVISORY
IN EFFECT FROM ISSUANCE TIME TO TUESDAY MORNING.  THE SHORTWAVE TROF
MEANWHILE SHEARS OUT AND EJECTS TO THE NORTHEAST STATES ON TUESDAY
WITH THE SURFACE LOW DECELERATING AND DRIFTING INTO KENTUCKY.  THIS
VERY ACTIVE PATTERN CONTINUES WITH A LONGWAVE TROF SWINGING INTO THE
WESTERN STATES ON TUESDAY AND INTO THE CENTRAL STATES WEDNESDAY
NIGHT.  A SURFACE LOW DEVELOPS OVER THE SOUTHERN PLAINS ON TUESDAY
THEN MOVES TO THE GREAT LAKES THROUGH WEDNESDAY NIGHT...BRINGING A
STRONG COLD FRONT TO THE LOWER MISSISSIPPI RIVER VALLEY LATE
WEDNESDAY NIGHT.  NEEDLESS TO SAY...STARTING LATE TONIGHT HIGH POPS
ARE IN EFFECT FOR THE AREA WHICH TAPER OFF TUESDAY AS THE FIRST LOW
PRESSURE SYSTEM MOVES OFF TO THE EAST AND THE NEXT ADVANCES ACROSS
THE PLAINS.  DRY CONDITIONS FOLLOW FOR WEDNESDAY BUT A CHANCE FOR
RAIN RETURNS TO THE WESTERN PORTION OF THE AREA AS THE NEXT LOW
ADVANCES OUT OF THE PLAINS.  THIS UNUSUAL PERIOD OF WEATHER WILL
BEAT A FEW TEMPERATURE RECORDS AS WELL.  THE OVERNIGHT LOW MONDAY
NIGHT AT MOBILE WILL HANDILY BEAT THE RECORD WARMEST OVERNIGHT LOW
OF 70 AND THE LOW TUESDAY NIGHT WILL TIE THE RECORD OF 70.  THE
DAYTIME HIGH OF 90 ON WEDNESDAY WILL BEST THE CURRENT RECORD HIGH OF
89. /29

&&

.LONG TERM (THURSDAY THROUGH SUNDAY)...THE NEXT SYSTEM BRINGS A COLD
FRONT THROUGH THE AREA ON THURSDAY SUPPORTING SCATTERED POPS MAINLY
THROUGH THURSDAY NIGHT.  A CHANCE FOR RAIN RETURNS SATURDAY NIGHT
AND CONTINUES THROUGH SUNDAY AS YET ANOTHER FRONT ADVANCES FROM THE
SOUTHERN PLAINS IN THIS RATHER ACTIVE PATTERN.  AFTER A MILD DAY
THURSDAY...TEMPERATURES WILL BE GENERALLY NEAR SEASONABLE LEVELS. /29

&&

.MARINE...SOUTHEASTERLY WINDS AND BUILDING SEAS WILL CONTINUE  AHEAD
OF AN APPROACHING AREA OF LOW PRESSURE THAT WILL TRACK NORTHEASTWARD
ACROSS THE SOUTHEAST STATES MONDAY NIGHT INTO  TUESDAY. WINDS WILL
BECOME MORE SOUTHERLY ON MONDAY AS THE LOW  MOVES ACROSS THE
TENNESSEE VALLEY. STRONG ONSHORE FLOW OF 25 TO 30 KNOTS WITH HIGHER
GUSTS WILL PERSIST THROUGH EARLY TUESDAY AS THE AREA OF LOW PRESSURE
MOVES NORTH OF THE AREA. WINDS AND SEAS WILL DECREASE TUESDAY NIGHT
THROUGH EARLY THURSDAY BEFORE INCREASING  AGAIN AHEAD OF ANOTHER
STRONG COLD FRONT THAT WILL MOVE SOUTHWARD  ACROSS THE MARINE AREA
THURSDAY NIGHT. /13

&&

.FIRE WEATHER...HAD TO ISSUE A RED FLAG WARNING FOR OKALOOSA...
COASTAL WALTON AND INLAND SANTA ROSA COUNTIES FLORIDA DUE TO
STUBBORN DRY AIR WHICH WILL ALLOW RELATIVE HUMIDITIES TO PERSIST
BELOW CRITICAL LEVELS IN EXCESS OF FOUR HOURS.  OTHERWISE...THE
SURGE OF GULF MOISTURE INTO THE REGION WILL PRECLUDE ANY RELATIVE
HUMIDITY CONCERNS FOR MUCH OF THE WEEK.  STRONG WINDS RESULT IN HIGH
DISPERSION INDICES BUT WILL REMAIN JUST BELOW CRITICAL LEVELS. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      67  77  74  83 /  90 100 100  80
PENSACOLA   66  76  73  82 /  70  90  90  90
DESTIN      64  77  73  81 /  50  80  80  90
EVERGREEN   56  74  69  83 /  50  90 100  90
WAYNESBORO  61  75  70  84 /  90 100 100  70
CAMDEN      56  73  68  83 /  50  90 100  90

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH SURF ADVISORY UNTIL 7 AM TUESDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN AND LOWER MOBILE.
     WIND ADVISORY FROM 5 AM MONDAY TO 1 AM TUESDAY FOR THE
     FOLLOWING ZONES: BALDWIN AND MOBILE.
     FLASH FLOOD WATCH FROM 7 AM MONDAY TO 1 PM TUESDAY FOR THE
     FOLLOWING ZONES: CHOCTAW...BALDWIN...MOBILE...AND WASHINGTON.
FL...WIND ADVISORY FROM 5 AM MONDAY TO 1 AM TUESDAY FOR THE
     FOLLOWING ZONES: ESCAMBIA AND COASTAL SANTA ROSA.
     HIGH SURF ADVISORY UNTIL 7 AM TUESDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND COASTAL
     SANTA ROSA.
     RED FLAG WARNING UNTIL 6 PM SUNDAY FOR THE FOLLOWING
     ZONES: OKALOOSA...COASTAL WALTON...AND SANTA ROSA.
MS...FLASH FLOOD WATCH FROM 7 AM MONDAY TO 1 PM TUESDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND WAYNE.
     WIND ADVISORY FROM 5 AM MONDAY TO 1 AM TUESDAY FOR THE
     FOLLOWING ZONES: GEORGE...AND STONE.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PASCAGOULA MS OUT 60 NM...AND
     MOBILE BAY.

&&

29 EVERSOLE
13 CULLEN
Hazardous weather outlook, Oct 15, 1:00 PM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
100 PM CDT SUN OCT 15 2006

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079-
161200-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-
GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
100 PM CDT SUN OCT 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE AND
ADJACENT GULF COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

A STRONG ONSHORE WIND FLOW WILL CREATE A HIGH RISK OF RIP CURRENTS
ON THE SURF BEACHES OF THE ALABAMA AND WESTERN FLORIDA PANHANDLE.

IN ADDITION...HAZARDOUS CONDITIONS WILL CONTINUE THROUGH TONIGHT
ACROSS THE COASTAL WATERS INCLUDING MOBILE BAY AND SMALL CRAFT
ADVISORIES ARE IN EFFECT. GUSTS TO GALE FORCE OVER THE MARINE AREA
SOUTH OF DAUPHIN ISLAND ARE POSSIBLE STARTING LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY.

A WARM FRONT WILL MOVE NORTHWARD ACROSS THE AREA ON MONDAY. ALONG
AND AHEAD OF THIS FRONT WIDESPREAD RAINFALL IS EXPECTED TO
DEVELOP...SOME OF THE RAINFALL COULD BE HEAVY AT TIMES. AS THE
AIRMASS BECOMES INCREASINGLY UNSTABLE DURING THE DAY ON MONDAY...A
FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE. THE GREATEST
THREAT WITH THE STRONGER THUNDERSTORMS WILL BE DAMAGING WIND GUSTS
AND EXTREMELY HEAVY RAIN. THE STORM PREDICTION CENTER HAS OUTLOOKED
THE AREAS GENERALLY ALONG AND WEST OF HIGHWAY 43 FOR A SLIGHT RISK
OF SEVERE THUNDERSTORMS MONDAY AND MONDAY NIGHT. ADDITIONAL HEAVY
RAINFALL AND STRONG THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT AND
TUESDAY AS A COLD FRONT MOVES ACROSS THE AREA. OUTSIDE OF
THUNDERSTORMS...VERY WINDY CONDITIONS WILL EXIST ESPECIALLY ALONG
AND NEAR THE COAST WITH 15 TO 25 MPH WINDS LIKELY. A WIND ADVISORY
MAY BE REQUIRED FOR PORTIONS OF THE AREA ON MONDAY.

THE STRONG SOUTHERLY FLOW WILL CONTINUE TO MAKE FOR HAZARDOUS
BOATING CONDITIONS ACROSS THE ENTIRE MARINE AREA THROUGH TUESDAY. A
FEW GUSTS TO GALE FORCE AREA POSSIBLE ACROSS THE OFFSHORE COASTAL
WATERS ON MONDAY. SMALL CRAFT ADVISORIES WILL LIKELY REMAIN IN
EFFECT THROUGH TUESDAY AFTERNOON.

ALSO...A HIGH RISK OF RIP CURRENTS WILL EXIST ON MONDAY AS VERY
DANGEROUS SURF CONDITIONS WILL EXIST.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE WEATHER OPERATIONS WILL NOT BE REQUIRED THROUGH TONIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 2:39 PM CDTHigh Surf AdvisoryMOB20 hr
Oct 15, 3:39 PM CDTWind AdvisoryMOB45 hr

Nearby

Flash Flood Watches in Mississippi, 2006Flash Flood Watches in Alabama, 2006Every flash flood watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.